# SDR ASAA2023071344245

- Difficulty date: July 13, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 55,430 hours, 16,491 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5810236
- Part serial: NA
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR BOARD DELAMINATED 141A5810-236. GROUNDED - YES. EVALUATED DAMAGED AREAS (X6) TO FLOOR BOARD 141A5810-236. APPLIED POTTING COMPOUND TO AREAS. REMOVED AND INSTALLED X29 INSERTS. REPLACED CORE IN X3 AREAS. APPLIED REPAIR PLYS TO FLOOR PANEL. IAW B737-800 SRM 53-00-50-2R-0 REPAIR GENERAL, 53-00-50-2R-2 REPAIR 2, 53-00-50-2R-5 REPAIR 5, 53-00-50-2R-10 REPAIR 10.
